BENYLIN 4 FLU LIQUID 100ML

1,400.00

Relieves the 4 main symptoms of flu.
See details below, always read the label

Active ingredients: Diphenhydramine Hydrochloride, Paracetamol, Pseudoephedrine Hydrochloride

In stock

Add to Wishlist
Add to Wishlist

Description

Relieves the 4 main symptoms of flu

    • Fever
    • Body aches & pains
    • Cough
    • Congestion

Suitable for adults and children over 6 years 

Please read the enclosed leaflet carefully before use

For oral use only

Adults & children 12 years and over

Take- 20ml 4 times a day

As with any other medicine, care should be taken in administration during pregnancy.

If you are regularly taking prescribed medication consult your doctor or pharmacist before taking benylin four flu.

Do not give to a child under 12 years of age

If symptoms persist or worsen consult your doctor or pharmacist

Hazards and Cautions

This product contains paracetamol and should not be taken along with any other paracetamol containing products.

This may cause drowsiness, if affected do not drive or operate machinery, and avoid alcohol.

As with any other medicine, care should be taken in administration during pregnancy.

Keep out of reach and sight of children

Precautions

  • This is a medicine: Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breastfeeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

 

Ingredients

Each 20ml liquid contains: Diphenhydramine Hydrochloride 25mg, Paracetamol 1000mg, Pseudoephedrine Hydrochloride 45mg Also contains: coloring (E110)

Brand

Actavis

johnson & johnson

Reviews

There are no reviews yet.

Be the first to review “BENYLIN 4 FLU LIQUID 100ML”

Your email address will not be published.